RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 6, Pages 1362–1392 (Mi izv2017)  

This article is cited in 6 scientific papers (total in 6 papers)

Spectral asymptotics of second-order degenerate elliptic operators

I. L. Vulis, M. Z. Solomyak


Abstract: The principal term of the spectral asymptotics is calculated for selfadjoint elliptic differential operators of second order having a strong power degeneracy on the boundary of the domain.

Full text: PDF file (3016 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:6, 1343–1371

Bibliographic databases:

UDC: 517.9
MSC: Primary 35P20; Secondary 35J25, 35J70
Received: 29.06.1972

Citation: I. L. Vulis, M. Z. Solomyak, “Spectral asymptotics of second-order degenerate elliptic operators”, Izv. Akad. Nauk SSSR Ser. Mat., 38:6 (1974), 1362–1392; Math. USSR-Izv., 8:6 (1974), 1343–1371

Citation in format AMSBIB
\Bibitem{VulSol74}
\by I.~L.~Vulis, M.~Z.~Solomyak
\paper Spectral asymptotics of second-order degenerate elliptic operators
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 6
\pages 1362--1392
\mathnet{http://mi.mathnet.ru/izv2017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=358081}
\zmath{https://zbmath.org/?q=an:0346.35078}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 6
\pages 1343--1371
\crossref{https://doi.org/10.1070/IM1974v008n06ABEH002151}


Linking options:
  • http://mi.mathnet.ru/eng/izv2017
  • http://mi.mathnet.ru/eng/izv/v38/i6/p1362

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. Z. Levendorskii, “Non-classical spectral asymptotics”, Russian Math. Surveys, 43:1 (1988), 149–192  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. K. Kh. Boimatov, “The asymptotics of the spectrum of non-self-adjoint degenerate systems of elliptic differential operators”, Russian Math. Surveys, 47:5 (1992), 177–179  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. K. A. Radomirskaya, “Spektralnye i nachalno-kraevye zadachi sopryazheniya”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 63, no. 2, Rossiiskii universitet druzhby narodov, M., 2017, 316–339  mathnet  crossref  mathscinet
    4. N. D. Kopachevskii, V. I. Voititskii, Z. Z. Sitshaeva, “O kolebaniyakh dvukh sochlenennykh mayatnikov, soderzhaschikh polosti, chastichno zapolnennye neszhimaemoi zhidkostyu”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 4, Rossiiskii universitet druzhby narodov, M., 2017, 627–677  mathnet  crossref
    5. G. V. Rozenblum, “On the mathematical papers of Mikhail Zakharovich Solomyak”, St. Petersburg Math. J., 30:3 (2019), 391–410  mathnet  crossref  mathscinet  isi  elib
    6. N. D. Kopachevskii, V. I. Voititskii, “O kolebaniyakh sochlenennykh mayatnikov s polostyami, zapolnennymi odnorodnymi zhidkostyami”, Trudy Krymskoi osennei matematicheskoi shkoly-simpoziuma, SMFN, 65, no. 3, Rossiiskii universitet druzhby narodov, M., 2019, 434–512  mathnet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:416
    Full text:81
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020